advertisement
Question
Posted by: nikkie | 2010-03-31

Epilepsie

Ek 47 j drink bloekdruk en cholestrol pille. Ek het 2 afwesighede gehad het kort eeg goedoen niks gevind doen toe 24 eeg abnormailteit in die linker lop van die brein. Dr gee medikasie van100mg, maar ek is bekommerd ek kry steek pyne in die linker kant van my gesig veral langs my slape. en my lippe voel somtyds soos needels en pins
Dankie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

This is something you really need to disus with the neurologist who diagnosed and began treating epilepsy. These recent symptoms could be related to whatever medicine he has been giving you - you didn't mention it's name, so I can't be sure. And he may want to consider using an alternative medicine for epilepsy,, and to take into account any possible interaction with the other meds you take, especially for Blood pressure

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Lee | 2010-03-31

what is the name of the medication, i have epilesy and you cannot start immediately on 100mg of the medication, you should start slowly so that your body adjusts to the meds eg 25mg for two weeks then 50 for 2 weeks ect

Reply to Lee
Posted by: cybershrink | 2010-03-31

This is something you really need to disus with the neurologist who diagnosed and began treating epilepsy. These recent symptoms could be related to whatever medicine he has been giving you - you didn't mention it's name, so I can't be sure. And he may want to consider using an alternative medicine for epilepsy,, and to take into account any possible interaction with the other meds you take, especially for Blood pressure

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement